Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 404926, 25 pages
http://dx.doi.org/10.1155/2015/404926
Research Article

Service Station Evaluation Problem in Catering Service of High-Speed Railway: A Fuzzy QFD Approach Based on Evidence Theory

Xin Wu,1,2 Lei Nie,1,2 and Meng Xu2

1School of Traffic and Transportation, Beijing Jiaotong University, Beijing 100044, China
2State Key Laboratory of Rail Traffic Control and Safety, Beijing Jiaotong University, Beijing 100044, China

Received 10 April 2015; Revised 17 June 2015; Accepted 24 June 2015

Academic Editor: Zdeněk Kala

Copyright © 2015 Xin Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xin Wu, Lei Nie, and Meng Xu, “Service Station Evaluation Problem in Catering Service of High-Speed Railway: A Fuzzy QFD Approach Based on Evidence Theory,” Mathematical Problems in Engineering, vol. 2015, Article ID 404926, 25 pages, 2015. https://doi.org/10.1155/2015/404926.